MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD ALLERGY SYRINGE TRAY WITH BD PRECISIONGLIDE¿ PERMANENTLY ATTACHED NEEDLE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD ALLERGY SYRINGE TRAY WITH BD PRECISIONGLIDE¿ PERMANENTLY ATTACHED NEEDLE; PISTON SYRINGE
Catalog Number 305540
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 20 - 30 bd allergy syringe trays with bd precisionglide¿ permanently attached needle had no expiration dates on their labels.The following information was provided by the initial reporter: "customer called and stated that there are no expiration dates on allergy syringe trays.".
 
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary no samples including photos were returned therefore the complaint could not be confirmed and the root cause is undetermined.Due to the batch being unknown, no dhr review can be completed.

Brand Name
BD ALLERGY SYRINGE TRAY WITH BD PRECISIONGLIDE¿ PERMANENTLY ATTACHED NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16475896
Report Number1920898-2023-00082
Device Sequence Number11550925
Product Code FMF
UDI-Device Identifier00382903055401
UDI-Public00382903055401
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305540
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2023
Supplement Date Received by Manufacturer03/10/2023
Initial Report FDA Received Date03/02/2023
Supplement Report FDA Received Date03/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown